Potential Analysis

, Volume 7, Issue 3, pp 623–659 | Cite as

Points of Positive Density for the Solution to a Hyperbolic SPDE

  • Annie Millet
  • Marta Sanz-Solé


Using a slightly modified version of Aida–Kusuoka–Stroock's characterization of the points of strictly positive density for an arbitrary Wiener functional, we extend the theorem of Ben Arous–Léandre to solutions of hyperbolic SPDE's. Thus we show that the density f of the law of Xz is positive at y if and only if y can be achieved as Sz(h), where S(h) is the controlled equation corresponding to an element h of the Cameron–Martin space, and S(.)z is a submersion at h. The proof depends on a convergence result for a sequence Xn,ξ of perturbed processes (defined in terms of a non homogeneous linear interpolation of the Brownian sheet) to the solution Xξ of the corresponding perturbed SPDE.

Hyperbolic SPDE Brownian sheet Cameron Martin space density. 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Aida, S., Kusuoka, S. and Stroock, D.: ‘On the support of Wiener functionals’, in Asymptotic Problems in Probability Theory: Wiener Functionals and Asymptotics, K. D. Elworthy and N. Ikeda (eds.), Pitman Research Notes in Math. Series 284, 3-34. Longman Scient. and Tech., New York, 1993.Google Scholar
  2. 2.
    Ben Arous, G. and Léandre, R.: ‘Décroissance exponentielle du noyau de la chaleur sur la diagonale (II)’, Probab. Th. Rel. Fields 90(1991), 377-402.Google Scholar
  3. 3.
    Bismut, J. M.: ‘Large Deviations and the Malliavin Calculus’, Prog. Math. 45, Birkhäuser, Boston, 1984.Google Scholar
  4. 4.
    Léandre, R. and Russo, F.: ‘Estimation de Varadhan pour des diffusions à deux paramètres’, Probab. Th. Rel. Fields 84(1990), 429-451.Google Scholar
  5. 5.
    Millet, A. and Sanz-Solé, M.: ‘The support of the solution to a hyperbolic SPDE’, Probab. Th. Rel. Fields 98(1994), 361-387.Google Scholar
  6. 6.
    Nualart, D. and Sanz-Solé, M.: ‘Malliavin Calculus for Two-Parameter Wiener Functionals’, Z. Wahrscheinlichkeitstheorie verw. Gebiete 70(1985), 573-590.Google Scholar
  7. 7.
    Rovira, C. and Sanz-Solé, M.: ‘A nonlinear hyperbolic SPDE: Approximations and support’, in Stochastic Partial Differential Equations, A. M. Etheridge (ed.), LMS Lecture Notes Series. Cambridge University Press, in press.Google Scholar

Copyright information

© Kluwer Academic Publishers 1997

Authors and Affiliations

  • Annie Millet
  • Marta Sanz-Solé

There are no affiliations available

Personalised recommendations